My daughter is about to turn 17 and was prescribed Vraylar in November. She was diagnosed with bipolar last January and attempted suicide a week after. She tried abilify and seroquel and was so tired she was like a zombie and could not function at the lowest dose. She did Latuda with great success for several months but kept complaining of extreme fatigue. We tried to get her to implement diet and exercise changes to up her energy. She changed her diet but never had energy to get physical activity. She also had breast discharge from increased prolactin while on Latuda. So we decided to give Vraylar a try. Her psychiatrist is very conservative on medication. We started at 1.5 on Vraylar and she did really well and got increased energy, increased it 3 mg. and she complained of feeling "wonky" and claims to have some blurred vision issues which is a side effect, but her psychiatrist and I question if she actually had blurred vision because she researched the side effects and only reported blurred vision when she did not want to do something. but we bumped her back down to 1.5. Overall the medication has been great, minimal side effects more energy, but she has spiraled down hill after her school christmas break and some following snow days that really changed her routine. She is in DBT, family and individual therapy and all the therapists are saying the holidays, the weather, and the change in routine has rocked every patients world. She is currently struggling significantly with anxiety which lead her to suicidal urges and school avoidance. But this is only from the last 8 days and her OCD is making it worse. She has been to see all therapists and they all agree, Vraylar is working well and she needs to work through this short term hump without an increase in meds. So I give the medication a thumbs up. Prior to the bipolar diagnosis we tried all sorts of antideppresents, Zoloft, prozac etc. This is the first mental health medication that I have seen her have very few side effects and but for the major change in her routine recently I think she would still be doing great. The other thing on Vraylar is that even though she is having the low points, they are only lasting 4-6 hours, she gets some sleep and starts out the next day much better, vs. not like the past where she refuse to get out of bed without dragging her out for weeks.
I have sleep issues for which take seroquel lowest dosage ,extreme blurred vision and fatigue for sure.
LATUDA AND ABLIFY are good drugs ,I am no doc though.
Only seroquel gives me sleep but this vision changes is making my life impossible.